Parvaneh, Vahid, Hosseinzadeh, Hasan. (1396). Some coincidence point results for generalized JS-contractive mappings in ordered modified G-metric spaces. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), 53-73.
Vahid Parvaneh; Hasan Hosseinzadeh. "Some coincidence point results for generalized JS-contractive mappings in ordered modified G-metric spaces". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 2, 1396, 53-73.
Parvaneh, Vahid, Hosseinzadeh, Hasan. (1396). 'Some coincidence point results for generalized JS-contractive mappings in ordered modified G-metric spaces', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), pp. 53-73.
Parvaneh, Vahid, Hosseinzadeh, Hasan. Some coincidence point results for generalized JS-contractive mappings in ordered modified G-metric spaces. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(2): 53-73.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.